# SDR ASAA2022111740843

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,697 hours, 15,194 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10415
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 50,364 hours, 15,175 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START ZONE TEMP CONT CAB LIGHT ILLUMINATED. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED THE CONTROL CABIN TAV V143 REF B737-800 AMM 21-61-21, PERFORMED REPAIR CONFIRMATION OPS CHECK SUCCESSFUL, ETOPS SUCCESSFUL GROUND VERIFICATION.
